×

zbMATH — the first resource for mathematics

Analytic iteration. (English) Zbl 0113.28303

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Irvine Noel Baker, Zusammensetzungen ganzer Funktionen, Math. Z. 69 (1958), 121 – 163 (German). · Zbl 0178.07502
[2] Salomon Bochner and Deane Montgomery, Groups of differentiable and real or complex analytic transformations, Ann. of Math. (2) 46 (1945), 685 – 694. · Zbl 0061.04406
[3] Paul Erdős and Eri Jabotinsky, On analytic iteration, J. Analyse Math. 8 (1960/1961), 361 – 376. · Zbl 0126.08803
[4] Helmut Grunsky, Koeffizientenbedingungen für schlicht abbildende meromorphe Funktionen, Math. Z. 45 (1939), no. 1, 29 – 61 (German). · Zbl 0022.15103
[5] J. Hadamard, Two works on iteration and related questions, Bull. Amer. Math. Soc. 50 (1944), 67 – 75. · Zbl 0061.26503
[6] Eri Jabotinsky, Sur la représentation de la composition de fonctions par un produit de matrices. Application à l’itération de \?^{\?}et de \?^{\?}-1, C. R. Acad. Sci. Paris 224 (1947), 323 – 324 (French). · Zbl 0029.03202
[7] Eri Jabotinsky, Sur les fonctions inverses, C. R. Acad. Sci. Paris 229 (1949), 508 – 509 (French). · Zbl 0033.36601
[8] Eri Jabotinsky, Representation of functions by matrices. Application to Faber polynomials, Proc. Amer. Math. Soc. 4 (1953), 546 – 553. · Zbl 0052.30001
[9] -, Iteration, Thesis. The Hebrew University, Jerusalem, Israel, 1955, pp. 1-120.
[10] E. Jabotinsky, Iterational invariants, Technion. Israel Inst. Tech. Sci. Publ. 6 (1954/5), 64 – 80 (English, with Hebrew summary). · Zbl 0068.05701
[11] M. Lewin, Analytic iteration of certain analytic functions, M. Sc. Thesis, Technion, Israel Inst. of Tech., Haifa, 1960.
[12] James A. Jenkins, Univalent functions and conformal mapping, Ergebnisse der Mathematik und ihrer Grenzgebiete. Neue Folge, Heft 18. Reihe: Moderne Funktionentheorie, Springer-Verlag, Berlin-Göttingen-Heidelberg, 1958. · Zbl 0083.29606
[13] Menahem Schiffer, Faber polynomials in the theory of univalent functions, Bull. Amer. Math. Soc. 54 (1948), 503 – 517. · Zbl 0033.36301
[14] Issai Schur, On Faber polynomials, Amer. J. Math. 67 (1945), 33 – 41. · Zbl 0060.20403
[15] G. Szekeres, Regular iteration of real and complex functions, Acta Math. 100 (1958), 203 – 258. · Zbl 0145.07903
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.